# SDR DALA13055060675

- Difficulty date: April 29, 2012
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 69,887 hours, 31,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND A DENT IN FUSELAGE, SKIN, BS 510, S27-28L.
